Comment on Bornmann (2017): confidence intervals for journal impact factors

    Research output: Contribution to journalArticle

    Abstract

    In this Letter to the Editor I comment on a recent Letter from Lutz Bornmann. I argue that the Poisson distribution is not an appropriate simplifying assumption to make when computing confidence intervals for journal impact factors.
    Original languageEnglish
    Pages (from-to)1-3pp
    JournalScientometrics
    VolumeOnline
    DOIs
    Publication statusPublished - 2017

    Fingerprint Dive into the research topics of 'Comment on Bornmann (2017): confidence intervals for journal impact factors'. Together they form a unique fingerprint.

    Cite this